| Model Number |
US906 |
| Medical Device Problem Codes |
Defective Component (2292); Unexpected Color (4055)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information or investigation results will be provided, if available.
Event or Problem Description
It was reported that there was an issue an orange indicator dot.The tamper-evident lock with indicator dot did not change color after processing.There was no patient involvement.
Event or Problem Description
No updates required.
Additional Manufacturer Narrative
Manufacturer evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.